CureZone   Log On   Join
Re: liver flush help
 
  Views: 911
Published: 18 years ago
 
This is a reply to # 714,358

Re: liver flush help


hi thanks for the advice, this may be the case though i only notice the problem after epsom/mag citrate doses. there's got to be something i can do to make my skin thicker.

i'm peri-menopausal so that may be the reason for thin skin. need to get back on progesterone.

thanks for your thoughts!
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2023  www.curezone.org

0.469 sec, (1)